Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: prozac increase and worsened depression

Posted by Emily Elizabeth on October 15, 2006, at 22:29:43

In reply to Re: prozac increase and worsened depression Jessica A, posted by Phillipa on October 15, 2006, at 22:07:52

Some people actually feel worse on Prozac, so it is possible that the higher dose made you worse. Prozac made me more depressed, even though I was okay on other SSRI's. When is your pdoc appt? You might want to go back down on the prozac if you really think that it is making things worse.

best,
EE


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Emily Elizabeth thread:695163
URL: http://www.dr-bob.org/babble/20061011/msgs/695180.html